MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ajem.2022.01.058

Медицинская библиотека · The American journal of emergency medicine · 2022

Oseltamivir induced oral-only erythema multiforme.

Siemieniak Steven, Yoo Michael J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Severe dermatologic and mucosal adverse reactions to oseltamivir are rare. To date, only two other case reports have described mucosal changes secondary to oseltamivir, but both cases were associated with concomitant skin changes. We report a case of a previously healthy 18-year-old-male who developed oral-only erythema multiforme after being treated with oseltamivir for influenza B. Given the frequency of which oseltamivir is prescribed, we highlight the importance of recognizing this uncommon but serious adverse reaction.

Для цитирования: Siemieniak Steven, Yoo Michael J. Oseltamivir induced oral-only erythema multiforme.. The American journal of emergency medicine. 2022. DOI: 10.1016/j.ajem.2022.01.058.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.